Volume 4, Issue 1-2, January 2015
A New Method for Solving Fully Fuzzy Linear Programming Problems by Using the Lexicography Method
Mohammad Mehdi Shamooshaki, Ali Hosseinzadeh, Seyyed Ahmad Edalatpanah
Pages: 1-3     Published Online: Oct. 24, 2014
DOI: 10.11648/j.acm.s.2015040102.11
Abstract | Full-Text PDF (169KB)
View 3429                 Downloads 291
(This article belongs to the Special Issue )
ON (m, n) –Upper Q-Fuzzy Soft Subgroups
Rathinam Nagarajan, K. Venugopal
Pages: 4-9     Published Online: Nov. 3, 2014
DOI: 10.11648/j.acm.s.2015040102.12
Abstract | Full-Text PDF (223KB)
View 3381                 Downloads 203
(This article belongs to the Special Issue )
A Note on Zadeh's Extension Principle
Masamichi Kon
Pages: 10-14     Published Online: Dec. 27, 2014
DOI: 10.11648/j.acm.s.2015040102.13
Abstract | Full-Text PDF (139KB)
View 2906                 Downloads 163
(This article belongs to the Special Issue )
Pseudo Similar Intuitionistic Fuzzy Matrices
T. Gandhimathi, A. R. Meenakshi
Pages: 15-19     Published Online: Dec. 31, 2014
DOI: 10.11648/j.acm.s.2015040102.14
Abstract | Full-Text PDF (176KB)
View 3223                 Downloads 190
(This article belongs to the Special Issue )
Linear Fractional Multi-Objective Optimization Problems Subject to Fuzzy Relational Equations with the Max-Average Composition
Z‎. ‎ Valizadeh-Gh, E‎. ‎Khorram
Pages: 20-30     Published Online: Feb. 8, 2015
DOI: 10.11648/j.acm.s.2015040102.15
Abstract | Full-Text PDF (347KB)
View 3136                 Downloads 184
(This article belongs to the Special Issue )
Browse journals by subject